# SDR UPS96220494

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffeners
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT WING AFT SPAR HOLES WORN IN VERTICLE STIFFENERS AT NR 2 SPOILER ACTUATOR FITTING LOWER ATTACH BOLTS.  REMOVED AND REPLACED STIFFENERS IAW SRM 57-10-2  51-10-1, AND 51-30-2.
